Concerning the decomposition of spectral lines in the magnetic field.

被引:0
作者
Runge, C
机构
来源
PHYSIKALISCHE ZEITSCHRIFT | 1907年 / 8卷
关键词
D O I
暂无
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:232 / 237
页数:6
相关论文
共 50 条
[42]   ELECTRON COOLING WITH MAGNETIC FIELD. [J].
Bell, Mary .
Particle accelerators Print, 1980, 10 (02) :101-106
[43]   Cellular division in a magnetic field. [J].
Perakis, N .
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES, 1939, 208 :1686-1688
[44]   On the mathematical relations of the magnetic field. [J].
Livens, GH .
PHILOSOPHICAL MAGAZINE, 1920, 39 (234) :673-677
[45]   Crystallization of Water in a Magnetic Field. [J].
Rozental', O.M. ;
Bantysh, L.A. ;
Chetin, F.E. ;
Antipenkov, V.V. .
Elektronnaya Obrabotka Materialov, 1976, (05) :50-52
[46]   Drops formed in a magnetic field. [J].
Ollivier, H. ;
Seve, Pierre .
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES, 1907, 144 :1417-1419
[47]   Concerning the diffusion of spectral lines II [J].
Holtsmark, J .
PHYSIKALISCHE ZEITSCHRIFT, 1924, 25 :73-84
[48]   Magnetic annealing in a rotating magnetic field. I [J].
Marta, I.F. .
Magnetohydrodynamics New York, N.Y., 1988, 23 (04) :420-426
[49]   The spectral asymptotics of the two-dimensional Schrodinger operator with a strong magnetic field.: I [J].
Brüning, J ;
Dobrokhotov, SY ;
Pankrashkin, KV .
RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, 2002, 9 (01) :14-49
[50]   The spectral asymptotics of the two-dimensional Schrodinger operator with a strong magnetic field.: II [J].
Brüning, J ;
Dobrokhotov, SY ;
Pankrashkin, KV .
RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, 2002, 9 (04) :400-416